Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Do irregular periods cause difficulty in getting pregnant ?

I am 29 yr old f.I have always had irregular periods.I was anemic to the point that my Hb was 5 once.I saw a gynaec and she prescribed me regesterone 5 mg from 19 th day.I have been getting regular periods since then.I have been taking it for the last 2.5 yrs now.I wish to get pregnant ,we still have not started to plan for it as of now.I jsut wanna know how should i progress from here on.I am scared i will have some problems of getting preganant.Very stressed at this point.
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
welcome to health care magic
need not worry,if your menses are regular than u can plan a baby.but before planning its it necessary to go for some test done to confirm everything is fine with you.
complete blood test to rule out anaemia,ultrasound of abdomen and pelvis to rule out your pelvic organ are normal,and thyroid test for hormone levels,and diabetes profile test.
good luck
Answered: Fri, 10 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor